# SDR DALA2022122008241

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 72,476 hours, 33,979 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 FOUND CRACK INDICATION AT STGR22 AFT SIDE LOWER RADIUS NEAR THE DOOR-STOP. CORRECTIVE ACTION: COMPLIED WITH ER/A 604431-14AD. (2545769)
